# SDR JR2R20210629844

- Difficulty date: June 29, 2021
- Submitted: June 29, 2021
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 14,455 hours, 8,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17065597007
- Condition: Corroded
- Location: Frms 87-88
- Part time: 14,455 hours, 8,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB CORRODED ON UPPER SIDE AROUND ALL FWD RIVET HEADS BETWEEN LBL12 - LBL44 AT BEAM 87
